# SDR SWAA2014050527698

- Difficulty date: May 1, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 37,228 hours, 21,790 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING WIGGLE PLATE CRACKED INBD OF ENG PYLON.  R & R PLATE IAW AMM & SRM.
